# SDR DALA2023101608469

- Difficulty date: October 11, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N840DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31951
- Aircraft time: 26,952 hours, 10,509 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5364088) EMERGENCY EXIT LIGHT BATTERY FWD OF LEFT OVERWING EXIT WILL NOT CHARGE. INSTALLED NEW EEPLS BATTERY FOR LEFT SIDE OVERWING EXITS. SYSTEM CHECKS GOOD REF B737 AMM 33-51-06.
